-
1
-
-
84981407157
-
Parameter estimation for periodic ARMA models
-
Adams, G., and C. Goodwin, Parameter estimation for periodic ARMA models, J. Time Ser. Anal., 16, 127-145, 1995.
-
(1995)
J. Time Ser. Anal.
, vol.16
, pp. 127-145
-
-
Adams, G.1
Goodwin, C.2
-
2
-
-
0031535661
-
Periodic moving averages or random variables with regularly varying tails
-
Anderson, P., and M. Meerschaert, Periodic moving averages or random variables with regularly varying tails, Ann. Stat., 25, 771-785, 1997.
-
(1997)
Ann. Stat.
, vol.25
, pp. 771-785
-
-
Anderson, P.1
Meerschaert, M.2
-
3
-
-
84981459104
-
Asymptotic results for periodic autoregressive moving-average processes
-
Anderson, P., and A. Vecchia, Asymptotic results for periodic autoregressive moving-average processes, J. Time Ser. Anal., 14, 1-18, 1993.
-
(1993)
J. Time Ser. Anal.
, vol.14
, pp. 1-18
-
-
Anderson, P.1
Vecchia, A.2
-
4
-
-
38249002706
-
Estimation of the impulse response coefficients of a linear process with infinite variance
-
Bhansali, R., Estimation of the impulse response coefficients of a linear process with infinite variance, J. Multivariate Anal., 45, 274-290, 1993.
-
(1993)
J. Multivariate Anal.
, vol.45
, pp. 274-290
-
-
Bhansali, R.1
-
5
-
-
0003691602
-
-
Springer-Verlag, New York
-
Brockwell, P., and R. Davis, Time Series: Theory and Methods, 2nd ed., Springer-Verlag, New York, 1991.
-
(1991)
Time Series: Theory and Methods, 2nd Ed.
-
-
Brockwell, P.1
Davis, R.2
-
6
-
-
77949362956
-
A method for simulating stable random variables
-
Chambers, J., C. Mallows, and B. Stuck, A method for simulating stable random variables, JASA J. Am. Stat. Assoc., 71, 340-344, 1976.
-
(1976)
JASA J. Am. Stat. Assoc.
, vol.71
, pp. 340-344
-
-
Chambers, J.1
Mallows, C.2
Stuck, B.3
-
7
-
-
0001568756
-
Limit theory for moving averages of random variables with regularly varying tail probabilities
-
Davis, R., and S. Resnick, Limit theory for moving averages of random variables with regularly varying tail probabilities, Ann. Probab., 13, 179-195, 1985.
-
(1985)
Ann. Probab.
, vol.13
, pp. 179-195
-
-
Davis, R.1
Resnick, S.2
-
8
-
-
0002528209
-
The behavior of stock market prices
-
Fama, E., The behavior of stock market prices, J. Bus., 38, 34-105, 1965.
-
(1965)
J. Bus.
, vol.38
, pp. 34-105
-
-
Fama, E.1
-
9
-
-
0003421261
-
-
John Wiley, New York
-
Feller, W., An Introduction to Probability Theory and Its Applications, vol. 2, 2nd ed., John Wiley, New York, 1971.
-
(1971)
An Introduction to Probability Theory and Its Applications, Vol. 2, 2nd Ed.
, vol.2
-
-
Feller, W.1
-
10
-
-
0028727851
-
The cumulant theory of cyclostationary time-series, I, Foundation
-
Gardner, W., and C. Spooner, The cumulant theory of cyclostationary time-series, I, Foundation, IEEE Trans. Signal Proc., 42, 3387-3408, 1994.
-
(1994)
IEEE Trans. Signal Proc.
, vol.42
, pp. 3387-3408
-
-
Gardner, W.1
Spooner, C.2
-
11
-
-
0002407801
-
On some simple estimates of an exponent of regular variation
-
Hall, P., On some simple estimates of an exponent of regular variation, J. R. Stat. Soc., Ser. B, 44, 37-42, 1982.
-
(1982)
J. R. Stat. Soc., Ser. B
, vol.44
, pp. 37-42
-
-
Hall, P.1
-
12
-
-
0001263124
-
A simple general approach to inference about the tail of a distribution
-
Hill, B., A simple general approach to inference about the tail of a distribution, Ann. Stat., 1163-1173, 1975.
-
(1975)
Ann. Stat.
, pp. 1163-1173
-
-
Hill, B.1
-
13
-
-
0023400777
-
Parameter and quantile estimation for the generalized Pareto distribution
-
Hosking, J. R. M., and J. R. Wallis, Parameter and quantile estimation for the generalized Pareto distribution, Technometrics, 29, 339-349, 1987.
-
(1987)
Technometrics
, vol.29
, pp. 339-349
-
-
Hosking, J.R.M.1
Wallis, J.R.2
-
15
-
-
0000974326
-
On the frequency of large stock market returns: Putting booms and busts into perspective
-
Jansen, D., and C. de Vries, On the frequency of large stock market returns: Putting booms and busts into perspective, Rev. Econ. Stat., 23, 18-24, 1991.
-
(1991)
Rev. Econ. Stat.
, vol.23
, pp. 18-24
-
-
Jansen, D.1
De Vries, C.2
-
16
-
-
0002637822
-
Prediction of infinite variance fractional ARIMA
-
Kokoszka, P., Prediction of infinite variance fractional ARIMA, Probab. Math. Stat., 16, 65-83, 1996.
-
(1996)
Probab. Math. Stat.
, vol.16
, pp. 65-83
-
-
Kokoszka, P.1
-
17
-
-
84981418783
-
Infinite variance stable ARMA processes
-
Kokoszka, P., and M. Taqqu, Infinite variance stable ARMA processes, J. Time Series Anal., 115, 203-220, 1994.
-
(1994)
J. Time Series Anal.
, vol.115
, pp. 203-220
-
-
Kokoszka, P.1
Taqqu, M.2
-
18
-
-
0030359440
-
Parameter estimation for infinite variance fractional ARIMA
-
Kokoszka, P., and M. Taqqu, Parameter estimation for infinite variance fractional ARIMA, Ann. Stat., 24, 1880-1913, 1996.
-
(1996)
Ann. Stat.
, vol.24
, pp. 1880-1913
-
-
Kokoszka, P.1
Taqqu, M.2
-
19
-
-
0003910552
-
-
Springer-Verlag, New York
-
Leadbetter, M., G. Lindgren, and H. Rootzén, Extremes and Related Properties of Random Sequences and Processes, Springer-Verlag, New York, 1980.
-
(1980)
Extremes and Related Properties of Random Sequences and Processes
-
-
Leadbetter, M.1
Lindgren, G.2
Rootzén, H.3
-
20
-
-
0000119560
-
Testing the covariance stationarity of heavy-tailed time series
-
Loretan, M., and P. Phillips, Testing the covariance stationarity of heavy-tailed time series, J. Empirical Finan., 1, 211-248, 1994.
-
(1994)
J. Empirical Finan.
, vol.1
, pp. 211-248
-
-
Loretan, M.1
Phillips, P.2
-
21
-
-
0001504360
-
The variation of certain speculative prices
-
Mandelbrot, B., The variation of certain speculative prices, J. Bus., 36, 394-419, 1963.
-
(1963)
J. Bus.
, vol.36
, pp. 394-419
-
-
Mandelbrot, B.1
-
22
-
-
0002485569
-
Measuring tail thickness in order to estimate the stable index α: A critique
-
McCulloch, J. H., Measuring tail thickness in order to estimate the stable index α: A critique, J. Bus. Econ. Stat., 15, 74-81, 1995.
-
(1995)
J. Bus. Econ. Stat.
, vol.15
, pp. 74-81
-
-
McCulloch, J.H.1
-
23
-
-
0031560480
-
Precise tabulation of the maximally-skewed stable distributions and densities
-
McCulloch, J. H., and D. B. Panton, Precise tabulation of the maximally-skewed stable distributions and densities, Comput. Stat. Data Anal., 23, 307-320, 1996.
-
(1996)
Comput. Stat. Data Anal.
, vol.23
, pp. 307-320
-
-
McCulloch, J.H.1
Panton, D.B.2
-
24
-
-
0001943404
-
A simple robust estimator for the thickness of heavy tails
-
in press
-
Meerschaert, M., and H. P. Scheffler, A simple robust estimator for the thickness of heavy tails, J. Stat. Plann. Inference, in press, 1998.
-
(1998)
J. Stat. Plann. Inference
-
-
Meerschaert, M.1
Scheffler, H.P.2
-
25
-
-
21844492815
-
Parameter estimation for ARMA models with infinite variance innovations
-
Mikosch, T., T. Gadrich, C. Klüppenberg, and R. Adler, Parameter estimation for ARMA models with infinite variance innovations, Ann. Stat., 23, 305-326, 1995.
-
(1995)
Ann. Stat.
, vol.23
, pp. 305-326
-
-
Mikosch, T.1
Gadrich, T.2
Klüppenberg, C.3
Adler, R.4
-
28
-
-
21844502279
-
Consistency of Hill's estimator for dependent data
-
Resnick, S., and C. Stǎricǎ, Consistency of Hill's estimator for dependent data, J. Appl. Probab., 32, 139-167, 1995.
-
(1995)
J. Appl. Probab.
, vol.32
, pp. 139-167
-
-
Resnick, S.1
Stǎricǎ, C.2
-
30
-
-
0001558246
-
Threshold methods for sample extremes: Statistical extremes and applications (Vimeiro, 1983)
-
D. Reidel, Norwell, Mass.
-
Smith, R. L., Threshold methods for sample extremes: Statistical extremes and applications (Vimeiro, 1983), NATO ASI Ser. Ser. C, D. Reidel, Norwell, Mass., 131, 621-638, 1984.
-
(1984)
NATO ASI Ser. Ser. C
, vol.131
, pp. 621-638
-
-
Smith, R.L.1
-
31
-
-
77956888888
-
Hidden periodic autoregressive-moving average models in time series data
-
Tiao, G., and M. Grupe, Hidden periodic autoregressive-moving average models in time series data, Biometrika, 67, 365-373, 1980.
-
(1980)
Biometrika
, vol.67
, pp. 365-373
-
-
Tiao, G.1
Grupe, M.2
-
32
-
-
84986817176
-
Empirical identification of multiple time series
-
Tjostheim, D., and J. Paulsen, Empirical identification of multiple time series, J. Time Series Anal., 3, 265-282, 1982.
-
(1982)
J. Time Series Anal.
, vol.3
, pp. 265-282
-
-
Tjostheim, D.1
Paulsen, J.2
-
33
-
-
84981375170
-
Forecasting of multivariate periodic autoregressive moving-average processes
-
Ula, T., Forecasting of multivariate periodic autoregressive moving-average processes, J. Time Series Anal., 14, 645-657, 1993.
-
(1993)
J. Time Series Anal.
, vol.14
, pp. 645-657
-
-
Ula, T.1
-
34
-
-
0030585552
-
On the Chambers-Mallows-Stuck method for simulating skewed stable random variables
-
Weron, R., On the Chambers-Mallows-Stuck method for simulating skewed stable random variables, Stat. Probab. Lett., 28, 165-171, 1996.
-
(1996)
Stat. Probab. Lett.
, vol.28
, pp. 165-171
-
-
Weron, R.1
|